Welcome to the Anxiety Forum - A Home for Those with Anxiety, Fear, or Panic Attacks.
Driving 468x60
Results 1 to 2 of 2
  1. #1
    Junior Member
    Join Date
    Aug 2017
    Posts
    4

    Lexapro and appetite

    I started Lexapro last week and noticed a decrease in my appetite.
    Have you experienced this and if so did it last?
    I honestly hope it does as I am so worried about gaining weight taking the medication-I am overweight and terrified of getting bigger.

    Thanks!

  2. #2
    Junior Member
    Join Date
    Aug 2017
    Location
    New Jersey
    Posts
    11
    I was on Lexapro years ago and I do not remember my appetite being affected.
    I did gain weight over the past few years but that was mostly due to my getting older, eating habits and lack of exercise and have since changed my eating habits for the better and my weight came down.
    I am currently on Zoloft and they say weight gain is a possible side effect.
    I would suggest you speak to your Dr. about your concerns.

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Panic Large